# SDR N6WA20200210901

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N547GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 28,689 hours, 19,429 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: False Indication
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR CAUTION. DEFERRED L/H WING EMERGENCY EXIT DOOR INDICATION PER MEL 52-70-03 CAT C OCN 70067364. ADJUSTED L/H EMER DOOR PROX SENSOR IAW CRJ 700 AMM 52-70-10 OPS CHECK GOOD.
